# SDR CALA9900660

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME GOUGED AT FS 1437 BETWEEN LONGERON 2L AND 2R.  REPAIRED IAW SRM 51-30-5.
